Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

June 8, 2012Jefferson County, New York

NWS Buffalo, NY issued this special weather statement at Jun 8, 2012, 6:58 PM EDT for Jefferson County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2012, 6:58 PM EDT (22:58 UTC)
Expired
Jun 8, 2012, 7:45 PM EDT
In force
47 min
Issued by
NWS Buffalo, NY

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 64 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS81 KBUF 082258
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
658 PM EDT FRI JUN 8 2012

NYZ007-082345-
JEFFERSON NY-
658 PM EDT FRI JUN 8 2012

...STRONG THUNDERSTORM MOVING INTO THE THOUSAND ISLANDS...

* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY     
  HEAVY RAIN.  THIS STORM WAS LOCATED ABOUT 10 MILES NORTHWEST OF    
  ALEXANDRIA BAY...AND MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  WELLESLEY ISLAND...  
  ALEXANDRIA BAY...
  THERESA...

THIS STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WIND GUSTS TO 35 
MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY!

LAT...LON 4427 7559 4412 7584 4427 7605 4428 7604
      4428 7607 4431 7610 4434 7605 4436 7600
      4435 7596 4438 7592 4439 7587

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:33 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 8, 3:33 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
333 PM EDT FRI JUN 8 2012

.SYNOPSIS...
A WARM FRONT WILL LIFT ACROSS THE REGION SATURDAY...BRINGING WITH IT
THE CHANCE OF SHOWERS AND THUNDERSTORMS. FOLLOWING THE FRONT A FLOW
OF INCREASINGLY WARMER AND MORE MOIST AIR WILL OVERSPREAD THE REGION
THROUGH THE START OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
A SHORTWAVE CROSSING THE NORTH COUNTRY CONTINUES TO KICK OFF A FEW
SHOWERS ACROSS SOUTHERN ONTARIO AND THE AREAS EAST OF LAKE ONTARIO.
THESE WILL CONTINUE INTO THE EVENING HOURS THEN DISSIPATE. ELSEWHERE
SOME DIURNAL ISOLATED ACTIVITY MAINLY OVER THE FINGER LAKES/SOUTHERN
TIER COULD PRODUCE A BRIEF HEAVIER SHOWER, BUT THIS TOO WILL ONLY BE
AROUND TIL SUNSET. FAIR WEATHER WILL PREVAIL FOR A GOOD PORTION OF
THE OVERNIGHT HOURS.

LATE TONIGHT ANOTHER SHORTWAVE APPROACHES WITH INDICATION OF AN MCS
DEVELOPING ACROSS THE UPPER LAKES MOVING SOUTHEAST ALONG A WARM
FRONT ACROSS PARTS OF THE REGION ON LATER TONIGHT/SATURDAY. STILL
SOME UNCERTAINTY AS TO THE EXACT PLACEMENT SO HAVE TENDED TOWARD
MORE OF A BROADBRUSH ON POPS WITH THE HIGHEST NUMBERS GENERALLY
ACROSS THE FINGER LAKES WITH LIKELY POPS THERE. NO MENTION OF SEVERE
POTENTIAL AT THIS TIME IN THE ZONES HOWEVER WILL REISSUE THE HWO
WITH THE MENTION OF AN ISOLATED SEVERE STORM POSSIBLE.

TEMPERATURE WISE...A BIT MILDER TONIGHT THAN LAST NIGHT WITH LOW
RANGING FROM THE LOW 50S ACROSS THE SOUTHERN TIER/NORTH COUNTRY TO
THE UPPER 50S ELSEWHERE. HIGHS SATURDAY VERY DEPENDENT ON CLOUD
COVER/PRECIP WITH GENERALLY THE WESTERN SOUTHERN TIER HAVING THE
BEST CHANCE OF GETTING UP INTO THE 80S.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH TUESDAY/...
THE SURFACE WARM FRONT AND ASSOCIATED THETA-E RIDGE WILL CONTINUE
TO GRADUALLY LIFT ACROSS THE REGION FROM THE SOUTHWEST SATURDAY
NIGHT. THEREFORE...THERE WILL CONTINUE TO BE THE LINGERING
LIKELIHOOD OF SHOWERS AND THUNDERSTORMS DURING THE FIRST HALF OF
THE NIGHT...BUT MORE THAN LIKELY CONFINED TO AREAS EAST OF THE
GENESEE VALLEY.

RISING HEIGHTS ALOFT WILL FOLLOW THE FRONT FOR SUNDAY AND
MONDAY...A STRONG CAP DEVELOPING SHOULD LIMIT CONVECTIVE POTENTIAL
THROUGH THE FIRST HALF OF MONDAY. MID SUMMER HEAT LOOKS TO RETURN
DURING THIS PERIOD AS 850 MB TEMPERATURES WARM TO NEAR +16C. EXPECT
SURFACE TEMPERATURES TO REACH INTO THE LOWER TO MID 80S ACROSS MOST
OF THE AREA ON SUNDAY AND TO THE MID TO UPPER 80S ON MONDAY...WHEN A
FEW 90 DEGREE READINGS WILL NOT BE OUT OF THE QUESTION IN OUR
NORMALLY WARMEST LOCATIONS. COMBINED WITH DEWPOINTS RISING INTO THE
MID 60S...THIS WILL MAKE FOR FAIRLY UNCOMFORTABLE CONDITIONS BY
MONDAY AFTERNOON.

LOW PRESSURE WILL STRENGTHEN WHILE LIFTING UP THROUGH THE UPPER
LAKES...DRAGGING A COLD FRONT TOWARDS THE REGION MONDAY NIGHT AND
TUESDAY. COMPLICATING MATTERS IS THAT ENERGY AND MOISTURE CURRENTLY
ALONG THE GULF COASTAL REGION GETS PULLED NORTHWARD OUT AHEAD OF THE
APPROACHING COLD FRONT LATE MONDAY THROUGH TUESDAY...THIS WILL LEAD
TO INCREASING CHANCES FOR CONVECTION.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... LATEST DETERMINISTIC
MODELS CONTINUING TO SUGGEST THE ARRIVAL THE SURFACE COLD FRONT
EARLY IN THE PERIOD...SOME TIME LATE TUESDAY NIGHT OR EARLY
WEDNESDAY. PLENTY OF MOISTURE CURRENTLY RESIDING ALONG THE GULF
COASTAL STATES WILL GET DRAWN UP ALONG AND AHEAD OF THIS
FRONT...LEADING TO THE CONTINUED LIKELIHOOD FOR CONVECTION TUESDAY
NIGHT AND LINGERING THROUGH THE DAY WEDNESDAY AS THE FRONT EASES
ACROSS THE REGION.

WEDNESDAY NIGHT THROUGH FRIDAY...HIGH PRESSURE BECOMES ESTABLISHED
ACROSS THE GREAT LAKES IN WAKE OF THE COLD FRONT. THIS WILL LEAD TO
GENERALLY FAIR AND COMFORTABLE CONDITIONS. ALTHOUGH THERE IS SOME
SUGGESTION OF A WEAK UPPER WAVE PUSHING THROUGH THE AREA THURSDAY
NIGHT WHICH MAY BRING A SLIGHT CHANCE FOR SHOWER ACTIVITY.

TEMPERATURES FOR THE MOST PART LOOK TO BE AT OR JUST SLIGHTLY BELOW
SEASONAL NORMALS AS 850 MB TEMPERATURES FALL BACK INTO THE +8C TO
+12C RANGE.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS SHOULD ACROSS MUCH OF THE REGION. AN UPPER LEVEL
DISTURBANCE WILL CLIP NORTHERN NEW YORK THIS AFTERNOON. KART WILL
BE CLOSER TO THE SHORTWAVE...WITH THE AFTERNOON PRESENTING A
PERIOD OF CONDITIONS FAVORABLE FOR SHOWERS. AN ISOLATED
THUNDERSTORM IS POSSIBLE... TIMING WINDS BETWEEN 20 AND 00Z.

FOR TONIGHT...EXPECT VFR CONDITIONS. ANOTHER SHORTWAVE APPROACHES
EARLY SATURDAY. THIS WILL BRING SCATTERED SHOWERS TO THE REGION
WITH SHOWERS BECOMING LIKELY AND THUNDERSTORMS POSSIBLE DURING THE
AFTERNOON ON SATURDAY. MOST FAVORED LOCATION FOR THIS ACTIVITY IS
THE FINGER LAKES REGION, INCLUDING KROC.

OUTLOOK...
SUNDAY AND MONDAY...VFR.
TUESDAY...MVFR SHOWERS/THUNDERSTORMS
LIKELY. WEDNESDAY...MAINLY VFR. CHC SHOWERS.

&&

.MARINE...
SOME SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE EASTERN
LAKE ONTARIO REGION AND ST LAWRENCE RIVER THIS EVENING AND SCATTERED
SHOWERS/THUNDERSTORMS ON SATURDAY COULD PRODUCE SOME SMALL HAIL AND
GUSTY WINDS. OTHERWISE...LARGE SCALE PATTERNS SHOULD KEEP LIGHT TO
MODERATE WINDS AND WAVES ACROSS THE LAKES FOR THE WEEKEND WITH NO
MARINE FLAGS EXPECTED THROUGH MONDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...LEVAN
MARINE...LEVAN/TMA
Hazardous weather outlook, Jun 8, 3:34 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT FRI JUN 8 2012

NYZ007-008-091945-
JEFFERSON-LEWIS-
334 PM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE NORTH
COUNTRY THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-010>014-019>021-085-091945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
334 PM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A WARM FRONT
LIFTING NORTH FROM THE OHIO VALLEY. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...ISOLATED THUNDERSTORMS COULD PRODUCE
GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-091945-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
334 PM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ST LAWRENCE
VALLEY THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-091945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
334 PM EDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 8, 5:06 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
506 PM EDT FRI JUN 8 2012

NYZ007-082200-
JEFFERSON NY-
506 PM EDT FRI JUN 8 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS UP TO 40 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED
  OVER CANADA NORTH OF ALEXANDRIA BAY...AND IS MOVING SOUTH AND
  SOUTHEAST AT 35 MPH TOWARDS THE NORTHERN JEFFERSON COUNTY.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  ALEXANDRIA BAY...
  THERESA...
  ANTWERP AND PHILADELPHIA...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4437 7579 4428 7557 4424 7550 4411 7572
      4435 7596 4438 7592 4438 7588 4440 7585
      4440 7584

AR
Special weather statement, Jun 8, 5:07 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
507 PM EDT FRI JUN 8 2012

NYZ007-082200-
JEFFERSON NY-
507 PM EDT FRI JUN 8 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS UP TO 40 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED
  OVER CANADA NORTH OF ALEXANDRIA BAY...AND IS MOVING SOUTH AND
  SOUTHEAST AT 35 MPH TOWARDS JEFFERSON COUNTY.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  ALEXANDRIA BAY...
  THERESA...
  ANTWERP AND PHILADELPHIA...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4437 7579 4428 7557 4424 7550 4411 7572
      4435 7596 4438 7592 4438 7588 4440 7585
      4440 7584

AR
Special weather statement, Jun 8, 6:30 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
630 PM EDT FRI JUN 8 2012

NYZ008-082330-
LEWIS NY-
630 PM EDT FRI JUN 8 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED 7 MILES NORTH
  OF INDIAN RIVER...AND MOVING SOUTHEAST AT 35 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  INDIAN RIVER...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4388 7528 4405 7548 4414 7540 4404 7515

AR
Special weather statement, Jun 8, 6:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
658 PM EDT FRI JUN 8 2012

NYZ007-082345-
JEFFERSON NY-
658 PM EDT FRI JUN 8 2012

...STRONG THUNDERSTORM MOVING INTO THE THOUSAND ISLANDS...

* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED ABOUT 10 MILES NORTHWEST OF
  ALEXANDRIA BAY...AND MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  WELLESLEY ISLAND...
  ALEXANDRIA BAY...
  THERESA...

THIS STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WIND GUSTS TO 35
MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!

LAT...LON 4427 7559 4412 7584 4427 7605 4428 7604
      4428 7607 4431 7610 4434 7605 4436 7600
      4435 7596 4438 7592 4439 7587

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 4:43 PM EDTSpecial Marine WarningBUF62 min
Jun 8, 5:06 PM EDTSpecial Weather StatementBUFJefferson54 min
Jun 8, 5:07 PM EDTSpecial Weather StatementBUFJefferson53 min
Jun 8, 5:46 PM EDTSevere Thunderstorm WarningBUFJefferson27 min
Jun 8, 6:30 PM EDTSpecial Weather StatementBUFLewis60 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.